# SDR VTZA95060

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 2612 · Fire Detection
- Part: Fire Det
- Part number: 51653151
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

HPN/IAD - FLT 6946 - DURING TAXI AT 2100 HRS ON 2-15-95, LEFT ENGINE FIRE DETECT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE CANNON PLUG ON THE FIRE DETECTION BOX.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
